I am so tired of the weight gain in very specific regions of my body. I have the large extended belly the buffalo hump, growing breasts and large neck. I have been eating healthy, avoiding all sweets, sodas, junk food but nothing helps. Is there anyone out there that can lead me in the right direction to loose the fat in these areas.?
I’m new to ART; just started in Dec 18. But have gained 30 lbs in the belly. Only diet and exercise will help it.
There was a point...i was not even recognizable !..as a hairdresser as you know.... looking like you have AIDS doesn't work ....so I lost all my clientele ....after my face returned then I had to start all over ...but now because of other side effects I can only work part-time... so you see the medication both saved my life and destroyed my life !...it's Ying Yang !...you have good things and you have bad things... you to decide which is more important and go for it!😳😳😳 and you can't let fear be your guide or your God ...no more than medication can be your God!....This is my Story and its true......every word guy!😔😔😔😪😬😲🤓🤓
There is a diet of fresh frozen fruit (blueberries, strawberries, peaches) low fat yogurt, 'Total' high fiber cereal, sweetened with Splenda which works for me. I still have adipose tissue in the areas you mentioned. Also Metamucil helps so that I have at least one BM daily. Good luck!
Theres only one way to loose on hiv meds because your eating Stroids and Human growth Harmones..ive just lost 25....if interested...ill share...but i
U hav to b strong and dedicated!😁😁😁
So Stop taking them..i did 4 10 years..EVERYTHING WENT RIGHT BACK TO NORMAL!went back on 4 3 years...now iam off again...i hav to get off neds..so my body can recover because they destroy me..its like Poison!!!😳😳😳😳😳😳Ive had hiv 29 years now...i dont know if you can even die of Hiv....seems u cant..u hav to wait untillbthe Meds cause your Kidneys to SHUTDOWN!😳😳😳😳..